RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volodin, I A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:194
Abstract pages:2019
Full texts:582
References:126

http://www.mathnet.ru/eng/person23468
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/352929

Publications in Math-Net.Ru
1974
1. I. A. Volodin, V. E. Kuznetsov, A. T. Fomenko, “The problem of discriminating algorithmically the standard three-dimensional sphere”, Uspekhi Mat. Nauk, 29:5(179) (1974),  71–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:5 (1974), 71–172
1972
2. I. A. Volodin, “Generalized Whitehead groups, and pseudoisotopies”, Uspekhi Mat. Nauk, 27:5(167) (1972),  229–230  mathnet  mathscinet  zmath
3. I. A. Volodin, “Algebraic $K$-theory”, Uspekhi Mat. Nauk, 27:4(166) (1972),  207–208  mathnet  mathscinet  zmath
1971
4. I. A. Volodin, “Algebraic $K$-theory as extraordinary homology theory on the category of associative rings with unity”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  844–873  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 859–887
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020